# SDR AALA20121025004

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON LOWER DOOR BEAM FROM STATIONS 1155 TO 1165.  INSTALLED DOUBLER FROM STATIONS 1155 TO 1212 PER AARD 53-10-00-3.
